# SDR 04FDEA03168

- Difficulty date: November 18, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 62,703 hours, 21,397 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Vibrates
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

14000 FT HEAVY VIBRATION SLOWED AND LANDED WITH NO PROBLEM, EVEN WITH GEAR DOWN HAD VIBRATION.  "DECLARED EMERGENCY" HAD FIRE TRUCKS STANDING BY.  REMOVED AND REPLACED LT NOSE GEAR DOOR PER MM  32-23-01-2.  ACCOMLISHED GEAR SWING AND DOOR FIT CHECK PER  EA 8-3220-84377 REV POS2 BY EMP NR EJO 476920 AND SOLD TO QA 275049, 11/20/04, JTK183086 RII:275049.
